Follow
Sean Prendiville
Sean Prendiville
Verified email at lancaster.ac.uk - Homepage
Title
Cited by
Cited by
Year
Near-optimal mean value estimates for multidimensional Weyl sums
ST Parsell, SM Prendiville, TD Wooley
Geometric and Functional Analysis 23 (6), 1962-2024, 2013
482013
A transference approach to a Roth-type theorem in the squares
TD Browning, SM Prendiville
International Mathematics Research Notices 2017 (7), 2219-2248, 2017
322017
Quantitative bounds in the nonlinear Roth theorem
S Peluse, S Prendiville
arXiv preprint arXiv:1903.02592, 2019
252019
Rado's criterion over squares and higher powers
S Chow, S Lindqvist, S Prendiville
Journal of the European Mathematical Society 23 (6), 1925-1997, 2021
232021
Improvements in Birch’s theorem on forms in many variables
TD Browning, SM Prendiville
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (731 …, 2017
232017
Quantitative bounds in the polynomial Szemerédi theorem: the homogeneous case
S Prendiville
Discrete Analysis, 2017
202017
Four variants of the Fourier-analytic transference principle
S Prendiville
arXiv preprint arXiv:1509.09200, 2015
202015
A polylogarithmic bound in the nonlinear Roth theorem
S Peluse, S Prendiville
arXiv preprint arXiv:2003.04122, 2020
182020
Counting monochromatic solutions to diagonal Diophantine equations
S Prendiville
arXiv preprint arXiv:2003.10161, 2020
132020
Matrix progressions in multidimensional sets of integers
S Prendiville
Mathematika 61 (01), 14- 48, 2015
122015
Rado's criterion over squares and higher powers
S Chow, S Lindqvist, S Prendiville
arXiv preprint arXiv:1806.05002, 2018
82018
The inverse theorem for the nonlinear Roth configuration: an exposition
S Prendiville
arXiv preprint arXiv:2003.04121, 2020
62020
Solving equations in dense Sidon sets
S Prendiville
Mathematical Proceedings of the Cambridge Philosophical Society 173 (1), 25-34, 2022
52022
Quantitative bounds in the non-linear Roth theorem. preprint
S Peluse, S Prendiville
arXiv preprint arXiv:1903.02592, 2, 2019
52019
Solution-free sets for sums of binary forms
SM Prendiville
Proceedings of the London Mathematical Society 107 (2), 267-302, 2013
52013
On the Ramsey number of the Brauer configuration
J Chapman, S Prendiville
Bulletin of the London Mathematical Society 52 (2), 316-334, 2020
42020
Surveys in Combinatorics 2022
A Nixon, S Prendiville
Cambridge University Press, 2022
12022
Extremal Sidon sets are Fourier uniform, with applications to partition regularity
M Ortega, S Prendiville
Journal de théorie des nombres de Bordeaux 35 (1), 115-134, 2023
2023
The twenty-ninth British Combinatorial Conference takes place at Lancaster University, from Monday 11th to Friday 15th of July 2022. The British Combinato-rial Committee …
A Nixon, S Prendiville
2022
A transference approach to a Roth-type theorem in the squares
S Prendiville, TD Browning
International Mathematics Research Notices, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–20